# SDR CALA2014092992322

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,769 hours, 21,444 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Chafed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE PRESS LINE FOUND CHAFING WHERE IT PENETRATES FUSELAGE THROUGH CLOTH BRAID ON LINE.  REPAIRED PRESS LINE GNMM 1-0-0-006.
